Automorphism groups of Shimura varieties

  • Haruzo Hida

    Department of Mathematics UCLA Los Angeles, CA 90095-1555
Automorphism groups of Shimura varieties cover
Download PDF

This article is published open access.


In this paper, we determine the scheme automorphism group of the reduction modulo of the integral model of the connected Shimura variety (of prime-to- level) for reductive groups of type and . The result is very close to the characteristic 0 version studied by Shimura, Deligne and Milne-Shih.

Cite this article

Haruzo Hida, Automorphism groups of Shimura varieties. Doc. Math. 11 (2006), pp. 25–56

DOI 10.4171/DM/203